Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just finished my last month (6th month) of accutane, doctor said no more :). But I'm still left with blackheads on my nose and I have a pimple on my chin. I'm worried my acne is going to come back. Has this happened to anyone else? Will the blackheads go away? Im so nervous.

Share this post


Link to post
Share on other sites

Accutane isn't really the magic cure some make it out to be...you will find plenty of people on this board whose acne came back full force 3 months after accutane. Lots of people go on multiple courses of accutane as well...

Chin pimples are hormonal. Even accutane won't cure those becaues accutane just reduces the sebum, it doesn't change your hormones. You're only going to stop those with hormonal treatment (birth control, spiro, and/or diet).

Share this post


Link to post
Share on other sites

Hello, I was on Accutane for 4 and a half months, and had to quit about 2 months ago because of an onslaught of medical issues.

My skin was nearly perfect until I quit the Accutane.

I am still on birth control, but am also experiencing some skin issues again. My pores are visible again(on Accutane, my pores were totally perfect), and I have had 1-2 pimples on my chin also.

A lot of people have some zits right after stopping the drug which subsides later. I believe it's possible for acne to come back, but it could be temporary.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×